Combiflam Plus Headache Relief Tablet - Strip Of 10 Tablets
Combiflam Plus Tablets are a part of a group of medicines known as analgesics. Each tablet contains paracetamol and caffeine. These tablets are generally prescribed to deal with mild or moderate headaches, toothaches, pain due to periods and migraines. Combiflam tablets also help with osteoarthritis and musculoskeletal pains. Paracetamol and caffeine work hand in hand to stop the pain. While paracetamol stops the release of enzymes that cause pain in the body, caffeine helps increase its efficacy. Paracetamol also helps reduce body temperature and brings down fever. Combiflam for headache is an over-the-counter medicine, but it is safe to consult your physician before use.
- It is an over the counter medicine for mild to moderate pain in the body.
- Is ideal for headaches, migraine, toothaches and pain due to periods.
- The tablets also reduce osteoarthritis and musculoskeletal pains.
- Paracetamol (650mg)
- Caffeine (50mg)
- The tablets help with mild and moderate headaches, migraine, toothaches and period cramps and pain.
- Also, help with osteoarthritis and musculoskeletal pain.
How to Use
- Take one tablet and swallow it with the help of water.
- Take the tablet either before or after a meal.
- Preferably take the tablet post a meal to prevent gastric issues.
- Avoid chewing the tablet if you can't swallow it whole. Break the tablet into 2 pieces and swallow both separately with water.
- Make sure to take each dose at a fixed time evenly spaced apart for best results.
- Store it in a cool and dry place, away from sunlight. The temperature should not exceed 30° celsius.
- Keep it away from children’s reach.
- Check the expiry date before use.
- Pregnant and lactating mothers should check with their doctor before taking these tablets.
- Individuals who are taking other medication should consult their doctor before taking these tablets.
- Patients with liver or kidney disease should consult their doctor before taking these tablets.
- Do not take the tablet with alcohol as it can lead to abdominal pain and nausea.
- In case of an allergic reaction to the medicine such as the appearance of skin rash, wheezing, problems with breathing, etc., get in touch with your doctor immediately.
Q1. Can you take the Combiflam tablet for headaches daily?
Ans: Do not make it a habit to take the tablet daily for headache. You can take the tablet 2-3 days a week. Excessive use can result in rebound headaches.
Q2. What dose of Combiflam Plus should I take for a headache?
Ans: The dosage depends on several factors like severity of pain, existing health issues, etc. Check with your doctor for the right dose before taking these tablets.
Q3. What to do in case of an overdose of Combiflam Plus?
Ans: In case you experience signs of liver damage, which can occur because of an overdose such as vomiting, nausea, reach, etc., immediately consult your doctor.